# SDR AWXA9700351

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON TOP CHORD OF FLOORBEAM BS 1640, LBL 58, WL 20.  REMOVED TOP CHORD, FABRICATED REPAIR PARTS AND INSTALLED PER 53-00-51.
